Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 56, Issue 2, pp 229–237

On the critical percolation probabilities

  • Lucio Russo

DOI: 10.1007/BF00535742

Cite this article as:
Russo, L. Z. Wahrscheinlichkeitstheorie verw Gebiete (1981) 56: 229. doi:10.1007/BF00535742


We prove that the critical probabilities of site percolation on the square lattice satisfy the relation pc+pc/*=1. Furthermore we prove the continuity of the function “percolation probability”.

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Lucio Russo
    • 1
  1. 1.Istituto MatematicoUniversità di ModenaModenaItaly